# SDR MASA20210315088

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 12,508 hours, 7,265 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Skin
- Part number: 17092564005
- Condition: Damaged
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ELONGATED SCREW HOLE IN FUSELAGE SKIN BETWEEN FR23 AND FR24, AND STR 24R AND 25R UNDER FWD CARGO DOOR BUMPER PLATE AS MARKED. REPAIRED SCREW HOLE REF ETD2020-170-006967
